# SDR DALA2017101207493

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 76,465 hours, 34,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM AT DEPARTURE. CLEANED DEBRIS FROM DOOR SILL AREA. INSPECTED GIRT BAR MECHANISMS AND LATCHES. NO DEFECTS NOTED. ALL OPS AND INDICATIONS NORMAL. DOOR ARMS OK.
